Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have sinusitis, blocked nose, painful throat, green phlegm. Should I take crestor?

I am a 63 year old male.I ve been using CRESTOR for many years. Been truly suffering of sinusitus in a bad way. Two courses of antibiotics plus four cortizone tablets for four days, made NO difference. I still have a waterfall at back of throat during the day and a blocked nose at night with green phlegm when I try to blow my nose. I am pretty desperate to know the cause of my allergy . Awaits tests on dairy and gluten products, but what about CRESTOR?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
THINK TO BE MILK ALLERGY AFTER TESTS YOU WILL FIND THE LINE TO FOLLOW GO FOR ELIMINATION
BUT BEFORE TEST REPORT
TAKE METROGYL 200 MG BD
TAB FEXOFENADINE 120 MG BD
SYP TOSSEX 1 TSF BD
APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD
PUT SEA WATER 2 DROPS AT NIGHT EACH NOSTERL
YOU CAN CNTINUE CRESTOR IF YOU FEEL RELIEF
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor